Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 60, NWS Lincoln, IL

June 4, 20087 counties in Illinois

NWS Lincoln, IL issued this river flood warning at Jun 4, 2008, 12:36 PM CDT for 7 counties in Illinois. It was in force for 62 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 12:36 PM CDT (17:36 UTC)
Expired
Jun 7, 2008, 2:45 AM CDT
In force
62 hr
Issued by
NWS Lincoln, IL
Flood severity
Moderate

Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Mason County, IL, Menard County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 16.60 ft at Jun 6, 2008, 2:00 AM CDT.

actionminormoderate5101506/0406/0506/0606/0706/08
Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 041801
FLWILX
ILC019-029-041-045-183-042230-
/O.NEW.KILX.FL.W.0060.080604T1736Z-080604T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1258 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLOOD WARNING FOR URBAN AND SMALL STREAMS IN...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS
  NORTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 530 PM CDT

* AT 1250 PM CDT...FLOODING OF LOW LYING AREA...SMALL STREAMS AND
  RURAL ROADS WILL CONTINUE THIS AFTERNOON DUE TO THE 3 TO 5 INCHES
  OF RAIN THAT FELL ACROSS THE AREA OVERNIGHT. THAT EXCESSIVE 
  RAINFALL PRODUCED FLOODING ACROSS THE WARNED AREA WHICH CONTINUES
  THIS AFTERNOON.

* AT EARLY AFTERNOON SCATTERED THUNDERSTORMS WERE IN EAST CENTRAL
  MISSOURI AND SOUTHWEST ILLINOIS...MOVING TO THE EAST-NORTHEAST.
  THESE STORMS WILL REACH THE SOUTHERN PORTIONS OF COLES AND EDGAR 
  COUNTIES BETWEEN 2 AND 3 PM CDT. ALSO...SOME THUNDERSTORM
  DEVELOPMENT FURTHER NORTH INTO DOUGLAS AND EDGAR COUNTIES IS 
  EXPECTED DURING THE AFTERNOON. ADDITIONAL RAINFALL WOULD SLOW
  THE RECEDING OF THE HIGH WATER...AND WORSEN WORSEN ANY FLOODING
  PROBLEMS IF ADDITIONAL HEAVY RAIN OCCURS. 

RUNOFF FROM THE HEAVY RAINFALL THAT OCCURRED...AND ANY ADDITIONAL 
RAINFALL...WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE.

$$
7 follow-up statements
000 
WGUS43 KILX 041915
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
215 PM CDT WED JUN 04 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE SALT CREEK AT GREENVIEW...

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC125-129-050915-
/O.NEW.KILX.FL.W.0060.080604T2217Z-080606T1312Z/
/GREI2.2.ER.080604T2217Z.080605T1200Z.080606T0712Z.NO/
215 PM CDT WED JUN 04 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A 
* FLOOD WARNING FOR 
  THE SALT CREEK NEAR GREENVIEW
* FROM LATE THIS AFTERNOON UNTIL EARLY FRIDAY MORNING.
* AT 2 PM WEDNESDAY THE STAGE WAS...15.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN PROGRESS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SALT CREEK
 GREENVIEW         16  15.0 WED 2 PM    17.0   15.6   13.0



$$
000 
WGUS83 KILX 042335
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
635 PM CDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-051335-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T0417Z/
/GREI2.2.ER.080605T0824Z.080606T0000Z.080606T2217Z.NO/
635 PM CDT WED JUN 04 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  545 PM WEDNESDAY THE STAGE WAS 15.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SALT CREEK
 GREENVIEW         16  15.4 WED 6 PM    16.3   16.9   14.4

$$
000 
WGUS83 KILX 050129
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
829 PM CDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-051529-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1115Z/
/GREI2.2.ER.080605T0900Z.080606T1200Z.080607T0515Z.NO/
829 PM CDT WED JUN 04 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM WEDNESDAY THE STAGE WAS 15.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 17.6 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SALT CREEK
 GREENVIEW         16  15.5 WED 8 PM    16.2   17.6   15.1

$$
000 
WGUS83 KILX 051529
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1028 AM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-060528-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080606T0600Z/
/GREI2.2.ER.080606T0000Z.080606T0000Z.080606T0000Z.NO/
1028 AM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM THURSDAY THE STAGE WAS 15.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SALT CREEK
 GREENVIEW         16  15.9 THU 10 AM   15.6   12.8    9.7


$$
000 
WGUS83 KILX 060129
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
829 PM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-061529-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1030Z/
/GREI2.2.ER.080605T1600Z.080606T1200Z.080607T0430Z.NO/
829 PM CDT THU JUN 05 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 16.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SALT CREEK
 GREENVIEW         16  16.3 THU 8 PM    16.4   15.2   11.9

$$
000 
WGUS83 KILX 061537
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1037 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-070537-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1000Z/
/GREI2.2.ER.080605T1600Z.080606T0800Z.080607T0400Z.NO/
1037 AM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM FRIDAY THE STAGE WAS 16.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SALT CREEK
 GREENVIEW         16  16.3 FRI 10 AM   15.4   12.7   10.7

$$
000 
WGUS83 KILX 070217
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
917 PM CDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC125-129-070745-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T0745Z/
/GREI2.2.ER.080605T1600Z.080606T0800Z.080607T0145Z.NO/
917 PM CDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 PM FRIDAY THE STAGE WAS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SALT CREEK
 GREENVIEW         16  16.0 FRI 9 PM    15.4   12.7   10.7



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 4, 3:30 AM CDT, 9 hours 6 minutes earlier.

Area forecast discussion, Jun 4, 3:30 AM CDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT WED JUN 4 2008

.DISCUSSION...
ISSUED 327 AM CDT WED JUN 4 2008
CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS
THROUGH TODAY...AGAIN.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS
NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF
KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED
WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE
FRONT AS WELL.

MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS
SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE
PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE
HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE
CURRENT POSITION OF THE FRONT.

HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO
APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS.
LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE
CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL
BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE
THROUGH EARLY AFTERNOON.

BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE
AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF
SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE
WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR
AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON...
WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE.

THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON...
ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT.
BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING
CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE
THE PAST COUPLE OF DAYS.

WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL
BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME
LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT
THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE
SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP
THREAT GOING INTO THE EVENING HOURS.

THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY
CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED
1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY
WELL-SOAKED AREAS.

WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE
PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT.
AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO
FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70.
BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL
HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH
OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY
OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT
THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS
FARTHER NORTH.

LONG TERM...FRIDAY THROUGH SUNDAY.
WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT...
ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING
SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK.
BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER
THE PAST SEVERAL RUNS.

KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY
LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED
ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY
OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT
BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE
STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE
MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE
ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON.

HARDIMAN

&&

.AVIATION...
ISSUED 1246 AM CDT WED JUN 4 2008...FOR THE 06Z TAFS

STORMS STILL FIRING ALONG THE WARM FRONT ACROSS THE CWA. LITTLE IN
THE WAY OF RELIEF EXPECTED FROM THE STEADY FLOW OF MOISTURE UP AND
OVER THE BOUNDARY. THERE ARE INDICATIONS WE MAY SEE A BREAK IN THE
STORMS DURING THE MORNING...BUT RUC AND LOCAL WRF GUIDANCE
SUGGESTS AFTERNOON CONVECTION WILL LIKELY FORM. WE ARE IN A SLIGHT
RISK FOR TOMORROW...AND THIS SEEMS ON TRACK PER THE AMOUNT OF LOW
LEVEL MOISTURE AND THE MID LEVEL LAPSE RATES. WILL JUST GO WITH
VCTS FROM 18Z ON FOR NOW...BUT WILL LIKELY NEED SOME IFR VIS AND
CIGS AT SOME POINT IN THE AFTERNOON. BY 06Z WED NIGHT...WE MAY SEE
THE BOUNDARY LIFT TO THE NORTHERN PORTION OF THE CWA...HELPING TO
SHUT DOWN STORMS IN THE SOUTHERN CWA.

IN THE SHORT TERM...SOME STORMS HEADED ACROSS THE CWA MAY PRODUCE
SOME +TSRA FOR A COUPLE MORE HOURS...WITH IFR CIGS AND LIFR VIS AT
TIMES.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063-
066>068-071>073.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031-
036>038-040>057-061.

&&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT WED JUN 4 2008

ILZ027-029-031-036>038-040>057-061-051215-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD-
702 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE
FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL
YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ028-030-051215-
MARSHALL-STARK-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ062-063-066>068-071>073-051215-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS
A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
LARGE HAIL AND DAMAGING WINDS.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM.

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.